Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Taking weight loss pills, do i need to stop the pills during period ?

hello i am taking, weight loss pills since 1 week. today i had my period. i need to know if i have to stop the pills during my period time or it is safe to take the pills. thank u
Asked On : Thu, 3 Mar 2011
Answers:  2 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
HI,THERE ARE MANY TYPES OF BRANDS TO REDUCE WEIGHT AND MANY OF THEM WORKS TOO BUT WITH SIDE EFFECTS AND PRECAUTIONS AND THE RESULTS MAY BE JUST SATISFACOTRY.SO I WOULD LIKE TO ADVISE YOU TO DO YOGA IT IS THE ONLY BEST WAY TO REDUCE WEIGHT WITHOUT ANY SIDE EFFECT AND HARM AND VERY EASY TO DO.
Answered: Fri, 4 Mar 2011
I find this answer helpful
General & Family Physician Dr. Namitha's  Response
Hi Hanan,
Welcome to HealthcareMagic Forum. It would have been good if you had explained what kind of pills, you are taking. Are they Ayurvedic pills. The intake of such pills need not be discontinued during your periods. You may continue to take them. If you feel your periods have become irregular after taking these pills, you need to stop them. Wish you good health.
Answered: Fri, 4 Mar 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor